U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

are there any negative effects if you use day and night facial cream that has been expired for 4 years?

1 doctor answer2 doctors weighed in
Dr. Stephen Friedman
Dermatology 41 years experience
Loss of Effects: Any active ingredient may lose its potency after four years. Also, if the preservatives become less effective, microorganisms may reproduce in the cream and could produce an infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 13, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.